# SDR AUS20031059

- Difficulty date: August 28, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Bnorm BN2A8
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Gear
- Part number: 13S19648
- Condition: Wrong Part
- Location: Crankshaft
- Part time: 448 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT GEAR INCORRECT PART. GEAR WAS NOT COMPLETELY MESHING WITH THE OIL PUMP DRIVE GEAR. PN 13S19648 FITTED INSTEAD OF CORRECT PN 13S19647. SUSPECT ENGINE HAD BEEN CONVERTED FROM EITHER AN IO-540 OR TSIO-540 MODEL, BOTH OF WHICH USED THE FITTED GEAR. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART.
